# SDR AALA202304120761

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 29,346 hours, 12,499 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D PASSENGER STUCK IN LAVATORY HAD TO REMOVE DOOR FROM TRACK TO REMOVE PASSENGER. USED TOOLS FROM BLACK GEAR PIN BOX TO FREE PASSENGER. DOOR HAD DAMAGED UPPER TRIM CAUSING BINDING. REPLACED DOOR.
